Change search
ReferencesLink to record
Permanent link

Direct link
Distributions of the longest excursions in a tied down simple random walk and in a Brownian bridge
Stockholm University, Faculty of Science, Department of Mathematics.
2007 (English)In: Journal of Applied Probability, Vol. 44, no 4Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 44, no 4
URN: urn:nbn:se:su:diva-10955OAI: diva2:177474
Available from: 2008-01-09 Created: 2008-01-09 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Lindell, Andreas
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 107 hits
ReferencesLink to record
Permanent link

Direct link